Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 112, NWS North Platte, NE

June 4, 2022Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 4, 2022, 9:00 PM CDT for Lincoln County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2022, 9:00 PM CDT (02:00 UTC)
Expired
Jun 4, 2022, 9:45 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 88 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 5:15 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1214 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2079 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS53 KLBF 050200
SVRLBF
NEC111-050245-
/O.NEW.KLBF.SV.W.0112.220605T0200Z-220605T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
900 PM CDT Sat Jun 4 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lincoln County in southwestern Nebraska...

* Until 945 PM CDT.

* At 859 PM CDT, a severe thunderstorm was located 8 miles northeast 
  of Sutherland, or 18 miles northwest of North Platte, moving east 
  at 25 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  North Platte, Sutherland, Hershey, Coker, O'Fallons and Birdwood. 

This includes the following highways...
 Highway 97 between mile markers 1 and 13.
 Interstate 80 in Nebraska between mile markers 157 and 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4114 10117 4134 10110 4135 10075 4125 10074
      4108 10082
TIME...MOT...LOC 0159Z 270DEG 20KT 4125 10108 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Roberg
3 follow-up statements
788 
WWUS53 KLBF 050217
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
917 PM CDT Sat Jun 4 2022

NEC111-050245-
/O.CON.KLBF.SV.W.0112.000000T0000Z-220605T0245Z/
Lincoln NE-
917 PM CDT Sat Jun 4 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN LINCOLN COUNTY...

At 917 PM CDT, a severe thunderstorm was located 10 miles north of
Hershey, or 14 miles northwest of North Platte, moving east at 20
mph.

HAZARD...Golf ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Coker.

This includes Highway 97 between mile markers 1 and 13.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4118 10112 4134 10101 4135 10075 4125 10074
      4118 10077
TIME...MOT...LOC 0217Z 262DEG 19KT 4130 10093 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Roberg
499 
WWUS53 KLBF 050232
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
932 PM CDT Sat Jun 4 2022

NEC111-050245-
/O.CON.KLBF.SV.W.0112.000000T0000Z-220605T0245Z/
Lincoln NE-
932 PM CDT Sat Jun 4 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTH CENTRAL LINCOLN COUNTY...

At 931 PM CDT, a severe thunderstorm was located 11 miles north of
North Platte, moving east at 20 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of north
central Lincoln County.

This includes Highway 97 between mile markers 1 and 12.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4120 10095 4134 10090 4135 10075 4125 10074
      4120 10076
TIME...MOT...LOC 0231Z 266DEG 19KT 4130 10083 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Roberg
271 
WWUS53 KLBF 050241
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
941 PM CDT Sat Jun 4 2022

NEC111-050250-
/O.EXP.KLBF.SV.W.0112.000000T0000Z-220605T0245Z/
Lincoln NE-
941 PM CDT Sat Jun 4 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 945 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Nebraska.

LAT...LON 4120 10095 4134 10090 4135 10075 4125 10074
      4120 10076
TIME...MOT...LOC 0240Z 270DEG 20KT 4130 10080 

$$

Roberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:49 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 4, 6:49 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
649 PM CDT Sat Jun 4 2022

.SHORT TERM...(This evening through Sunday night)
Issued at 220 PM CDT Sat Jun 4 2022

Early afternoon satellite imagery continues to show a good amount of
sunshine across central and western Nebraska. However expect convective
trends will be on the upswing as we head into this evening as
instability pools along and ahead of a frontal boundary draped across
northern Nebraska. It will likely take until early this evening to
erode the cap and forcing is not very robust, but hodographs near the
front are nicely curved in the low levels, mid/upper lapse rates are
steep, and DCAPE values are elevated across southwest Nebraska.
Expected evolution of convection is for isolated/widely scattered
storms to form along the boundary which will generally be along/south of
highway 2, then grow upscale with coverage remaining scattered and
eventually cluster up and develop into a convective complex across
southeastern Nebraska early tonight. 40kts of 0-6 bulk shear looks
sufficient to support organized updrafts in some of the discrete storms
with significant CAPE in the hail growth zone to generate primary
severe threats of large hail and damaging wind from roughly 7PM until
around Midnight when convection slides off to our southeast and
consolidates. However will also have to monitor convective trends
upstream across SD as there are indications for an MCS to develop aided
by a bit of a low level jet and brush along the NE/SD border late
tonight/early Sunday morning with potential for hail/wind.

The cold pool associated with the MCS diving down into eastern Nebraska
will give a good push to the frontal boundary and drive southward into
Nebraska on Sunday as a dryline surges eastward during the afternoon. A
combination of interaction between the dryline, lingering frontal
boundary, and residual cold pool boundaries from earlier convection will
trigger thunderstorm development again late Sunday afternoon/evening.
The best instability will reside off to our southeast and support
development of another MCS across southeast Nebraska into Kansas Sunday
evening. However, an axis of unstable air will reside along the
lingering frontal boundary with enough boundary layer shear to support
at least widely scattered cells with good updrafts and a threat for
large hail and damaging winds. The convective threat Sunday evening
will be over by Midnight with lingering showers/thunder overnight
Sunday night.

.LONG TERM...(Monday through Saturday)
Issued at 220 PM CDT Sat Jun 4 2022

A good surge of jet energy will push through the low amplitude upper
ridge and work with the lingering frontal boundary draped across
western Nebraska to trigger another round of thunderstorms late Monday
afternoon and evening. One convective complex looks to develop late in
the day and move across western/southwestern Nebraska, while another
complex develops and moves across SD and into eastern Nebraska Monday
night. There looks to be enough overlap of good shear and limited
instability to support a marginal severe threat across western Nebraska
but the better threat will reside off to our southwest where synoptic
forcing is expected to be more robust.

Thereafter, ensemble guidance is in good agreement in keeping the quasi
zonal progressive flow regime across the nation with gradual
amplification of an eastern trof/western ridge through late next week.
Expect the net result will be cool temperatures and active weather with
a good chance for showers and thunderstorms continuing each day through
the middle of next week, followed by a trend toward warmer temperatures
and a bit less active weather heading into next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 648 PM CDT Sat Jun 4 2022

Thunderstorms will be the main aviation concern the next 24 hours.
Scattered thunderstorms continue southeast of a KLBF through KBBW
line and also west of KOGA. These thunderstorms will continue to
track southeast tonight. Additional showers and thunderstorms
Sunday, especially across north central NE. Included -SHRA at
KVTN 14Z-18Z. IFR to MVFR ceilings are also expected across north
central Nebraska including KVTN beginning after 06Z until 18Z,
with lifting ceilings to VFR during the afternoon.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...MBS
LONG TERM...MBS
AVIATION...Roberg
Hazardous weather outlook, Jun 4, 2:51 PM CDT, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
251 PM CDT Sat Jun 4 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-052000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
251 PM CDT Sat Jun 4 2022 /151 PM MDT Sat Jun 4 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Thunderstorms are possible late this afternoon and evening across
portions of north central and western Nebraska. Some storms may
be strong to severe with the greatest threat for severe storms
generally south of Highway 2. Large hail and gusty winds are the
main severe threats along with localized heavy rainfall

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

Thunderstorm chances continue on Sunday and Monday. On Sunday,
there is slight risk for severe thunderstorms mainly along and
east of Highway 83. Some storms may be strong to severe with the
main hazards being large hail and damaging winds.

Near daily thunderstorm chances continue through Friday in the
afternoon and evening. Exact timing and location still remains
uncertain as well as severe potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jun 4, 7:36 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             CURTIS                  40.63N 100.51W
06/04/2022  E2.50 INCH       FRONTIER           NE   PUBLIC

            REPORT RECEIVED VIA TWITTER.

&&

BROWN
Local storm report, Jun 4, 7:48 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             12 E WELLFLEET          40.75N 100.50W
06/04/2022  E2.00 INCH       LINCOLN            NE   PUBLIC

&&

ROBERG
Special weather statement, Jun 4, 7:57 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
757 PM CDT Sat Jun 4 2022

NEZ059-071-050130-
Frontier NE-Lincoln NE-
757 PM CDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of northern Frontier
and south central Lincoln Counties through 830 PM CDT...

At 757 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wellfleet, or 13 miles northwest of Curtis, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wellfleet, Maywood and Hansen Memorial Reserve State Wildlife
Management Area.

This includes Highway 83 between mile markers 49 and 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Nebraska.

&&

LAT...LON 4072 10083 4085 10080 4083 10047 4063 10054
TIME...MOT...LOC 0057Z 283DEG 13KT 4077 10071

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, Jun 4, 7:59 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service North Platte NE
659 PM MDT Sat Jun 4 2022

NEZ035-057-050115-
Arthur NE-Keith NE-
659 PM MDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of southeastern Arthur
and northeastern Keith Counties through 715 PM MDT...

At 659 PM MDT, Doppler radar was tracking a strong thunderstorm near
Keystone, or 15 miles northeast of Ogallala, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broganville and Nevens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southwestern Nebraska.

&&

LAT...LON 4118 10158 4137 10161 4140 10141 4117 10139
TIME...MOT...LOC 0059Z 266DEG 15KT 4129 10152

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, Jun 4, 8:09 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
809 PM CDT Sat Jun 4 2022

NEZ038-050145-
Custer NE-
809 PM CDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of east central Custer
County through 845 PM CDT...

At 809 PM CDT, Doppler radar was tracking a strong thunderstorm near
Broken Bow, moving southeast at 20 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broken Bow, Berwyn and Weissert.

This includes the following highways...
 Highway 183 between mile markers 100 and 101.
 Highway 2 between mile markers 280 and 281, and between mile markers
284 and 288.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Nebraska.

&&

LAT...LON 4144 9968 4153 9963 4144 9937 4132 9950
TIME...MOT...LOC 0109Z 302DEG 18KT 4145 9960

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Roberg
Special weather statement, Jun 4, 8:38 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service North Platte NE
838 PM CDT Sat Jun 4 2022

NEZ038-050215-
Custer NE-
838 PM CDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of northeastern Custer
County through 915 PM CDT...

At 838 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sargent, or 13 miles south of Taylor, moving southeast at 15 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Sargent, Comstock, Arcadia Diversion Dam State Wildlife Management
Area and Wescott.

This includes Highway 183 between mile markers 103 and 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Nebraska.

&&

LAT...LON 4140 9931 4157 9950 4164 9937 4157 9921
      4148 9921
TIME...MOT...LOC 0138Z 310DEG 14KT 4157 9938

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Roberg

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:01 PM CDTSpecial Weather StatementLBFKeith29 min
Jun 4, 7:19 PM CDTSpecial Weather StatementLBFCuster26 min
Jun 4, 7:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster50 min
Jun 4, 7:34 PM CDTSpecial Weather StatementLBFKeith41 min
Jun 4, 7:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFFrontier38 min
Jun 4, 7:57 PM CDTSpecial Weather StatementLBFFrontier33 min
Jun 4, 7:59 PM CDTSpecial Weather StatementLBFKeith16 min
Jun 4, 8:09 PM CDTSpecial Weather StatementLBFCuster36 min
Jun 4, 8:13 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln47 min
Jun 4, 8:38 PM CDTSpecial Weather StatementLBFValley37 min
Jun 4, 10:00 PM CDTSpecial Weather StatementLBFLogan45 min
Jun 5, 12:03 AM CDTSpecial Weather StatementLBFGarfield42 min
Jun 5, 1:25 AM CDTSpecial Weather StatementLBFBrown35 min
Jun 5, 9:38 AM CDTSpecial Weather StatementLBFGarfield52 min
Jun 5, 11:42 AM CDTSpecial Weather StatementLBFSherman18 min
Jun 5, 11:43 AM CDTSpecial Weather StatementLBFRock17 min
Jun 5, 11:59 AM CDTSpecial Weather StatementLBFGarfield31 min
Jun 5, 12:01 PM CDTSpecial Weather StatementLBFHolt29 min
Jun 5, 1:10 PM CDTSpecial Weather StatementLBFSheridan35 min
Jun 5, 1:49 PM CDTSpecial Weather StatementLBFSheridan41 min
Jun 5, 1:59 PM CDTSevere Thunderstorm WarningLBFSheridan27 min
Jun 5, 2:09 PM CDTSpecial Weather StatementLBFSheridan21 min
Jun 5, 2:51 PM CDTSpecial Weather StatementLBFSheridan24 min
Jun 5, 3:29 PM CDTSpecial Weather StatementLBFSheridan46 min
Jun 5, 3:43 PM CDTSpecial Weather StatementLBFCherry47 min
Jun 5, 4:04 PM CDTSevere Thunderstorm WarningLBFCherry56 min
Jun 5, 4:38 PM CDTSpecial Weather StatementLBFSheridan37 min
Jun 5, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker40 min
Jun 5, 5:03 PM CDTSevere Thunderstorm WarningLBFCuster57 min
Jun 5, 5:08 PM CDTSpecial Weather StatementLBFThomas37 min
Jun 5, 5:19 PM CDTSpecial Weather StatementLBFDeuel26 min
Jun 5, 5:29 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas46 min
Jun 5, 5:33 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas57 min
Jun 5, 5:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster59 min
Jun 5, 5:52 PM CDTAreal Flood AdvisoryLBFCuster109 min
Jun 5, 5:56 PM CDTSpecial Weather StatementLBFKeith49 min
Jun 5, 5:59 PM CDTSpecial Weather StatementLBFChase46 min
Jun 5, 6:04 PM CDTSevere Thunderstorm WarningLBFCuster41 min
Jun 5, 6:13 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, McPherson, Thomas47 min
Jun 5, 6:27 PM CDTSpecial Weather StatementLBFFrontier48 min
Jun 5, 6:42 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln63 min
Jun 5, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster60 min
Jun 5, 6:58 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.